# SDR I5PA2021061068801

- Difficulty date: June 10, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 97,182 hours, 25,016 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 318960
- Condition: Faulted
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FMC REPLACED DUE TO UNIT FAILING ON POWER UP. AFTER REPLACEMENT FMC CONFIRMED OPERATIONAL.
